Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Six classes of trees with largest normalized algebraic connectivity

Language

English

Abstract

The normalized algebraic connectivity of a graph G, denoted by λ2(G), is the second smallest eigenvalue of its normalized Laplacian matrix. In this paper, we firstly determine all trees with λ2(G)≥1-63. Then we classify such trees into six classes C1,...,C6 and prove that λ2( Ti)>λ2(Tj) for 1≤i

Keywords

Normalized algebraic connectivity, Tree

Publication Date

2014

Source Publication Title

Linear Algebra and its Applications

Volume

452

Start Page

318

End Page

327

Publisher

Elsevier

DOI

10.1016/j.laa.2014.03.030

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.laa.2014.03.030

ISSN (print)

00243795

This document is currently not available here.

Share

COinS